RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 2, Pages 225–236 (Mi mz9283)  

This article is cited in 16 scientific papers (total in 17 papers)

Optimal Control of the Solutions of the Initial-Finish Problem for the Linear Hoff Model

N. A. Manakovaa, A. G. Dylkovb

a South Ural State University, Chelyabinsk
b Magnitogorsk State University

Abstract: The optimal control of the solutions of the initial-finish problem for Sobolev-type equations is studied. The abstract results obtained in the paper are applied to the linear Hoff model on graphs.

Keywords: linear Hoff model, optimal control, initial-finish problem, Sobolev-type equation, nilpotent operator, Hilbert space.

DOI: https://doi.org/10.4213/mzm9283

Full text: PDF file (503 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:2, 220–230

Bibliographic databases:

UDC: 517.9
Received: 12.09.2011
Revised: 01.04.2012

Citation: N. A. Manakova, A. G. Dylkov, “Optimal Control of the Solutions of the Initial-Finish Problem for the Linear Hoff Model”, Mat. Zametki, 94:2 (2013), 225–236; Math. Notes, 94:2 (2013), 220–230

Citation in format AMSBIB
\Bibitem{ManDyl13}
\by N.~A.~Manakova, A.~G.~Dylkov
\paper Optimal Control of the Solutions of the Initial-Finish Problem for the Linear Hoff Model
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 2
\pages 225--236
\mathnet{http://mi.mathnet.ru/mz9283}
\crossref{https://doi.org/10.4213/mzm9283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3206084}
\zmath{https://zbmath.org/?q=an:06228545}
\elib{http://elibrary.ru/item.asp?id=20731772}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 2
\pages 220--230
\crossref{https://doi.org/10.1134/S0001434613070225}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000323665000022}
\elib{http://elibrary.ru/item.asp?id=20455747}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84883360234}


Linking options:
  • http://mi.mathnet.ru/eng/mz9283
  • https://doi.org/10.4213/mzm9283
  • http://mi.mathnet.ru/eng/mz/v94/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Zagrebina, M. Sagadeeva, “The Generalized Splitting Theorem for Linear Sobolev type Equations in Relatively Radial Case”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 7 (2014), 19–33  mathnet
    2. E. A. Soldatova, “Nachalno-konechnaya zadacha dlya lineinoi stokhasticheskoi modeli Khoffa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:2 (2014), 124–128  mathnet  crossref
    3. S. A. Zagrebina, “A multipoint initial-final value problem for a linear model of plane-parallel thermal convection in viscoelastic incompressible fluid”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 7:3 (2014), 5–22  mathnet  crossref
    4. O. Tsyplenkova, “Optimal control of solutions to Cauchy problem for Sobolev type equation of higher order”, J. Comp. Eng. Math., 1:2 (2014), 62–67  mathnet  zmath  elib
    5. A. V. Keller, S. A. Zagrebina, “Nekotorye obobscheniya zadachi Shouoltera–Sidorova dlya modelei sobolevskogo tipa”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:2 (2015), 5–23  mathnet  crossref  elib
    6. N. A. Manakova, “Matematicheskie modeli i optimalnoe upravlenie protsessami filtratsii i deformatsii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:3 (2015), 5–24  mathnet  crossref  elib
    7. N. A. Manakova, “Algorithm for numerical method of solution of the optimal control problem for semilinear Sobolev type models on basis of decomposition method”, J. Comp. Eng. Math., 2:3 (2015), 43–59  mathnet  crossref  elib
    8. N. A. Manakova, G. A. Sviridyuk, “An optimal control of the solutions of the initial-final problem for linear sobolev type equations with strongly relatively p-radial operator”, Semigroups of Operators - Theory and Applications, Springer Proceedings in Mathematics & Statistics, 113, eds. J. Banasiak, A. Bobrowski, M. Lachowicz, Springer, 2015, 213–224  crossref  mathscinet  zmath  isi  scopus
    9. M. A. Sagadeeva, G. A. Sviridyuk, “The nonautonomous linear Oskolkov model on a geometrical graph: the stability of solutions and the optimal control problem”, Semigroups of Operators - Theory and Applications, Springer Proceedings in Mathematics & Statistics, 113, eds. J. Banasiak, A. Bobrowski, M. Lachowicz, Springer, 2015, 257–271  crossref  mathscinet  zmath  isi  scopus
    10. A. A. Ebel, “On algorithm for numerical solution of optimal measurement problem using linear splines”, J. Comp. Eng. Math., 3:1 (2016), 37–47  mathnet  crossref  mathscinet  zmath  elib
    11. N. A. Manakova, E. A. Bogatyreva, “Mathematical model of the start control of electric field potential in conducting medium without dispersion considering relaxation”, 2016 2nd International Conference on Industrial Engineering, Applications and Manufacturing (ICIEAM), IEEE, 2016  isi
    12. E. M. Buryak, T. K. Plyshevskaya, A. B. Samarov, “Seminaru po uravneniyam sobolevskogo tipa chetvert veka”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:1 (2017), 165–169  mathnet  crossref  elib
    13. A. V. Keller, A. A. Ebel, “Parallelization of numerical algorithm for optimum dynamic measurement problem solution”, 2017 2nd International Ural Conference on Measurements (Uralcon), IEEE, 2017, 372–377  crossref  isi
    14. A. A. Zamyshlyaeva, E. V. Bychkov, “The Cauchy problem for the Sobolev type equation of higher order”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 11:1 (2018), 5–14  mathnet  crossref  elib
    15. A. A. Bayazitova, “Ob obobschennoi kraevoi zadache dlya lineinykh uravnenii sobolevskogo tipa na grafe”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 10:3 (2018), 5–11  mathnet  crossref  elib
    16. M. A. Sagadeeva, A. V. Generalov, “Numerical solution for non-stationary linearized Hoff equation defined on geometrical graph”, J. Comp. Eng. Math., 5:3 (2018), 61–74  mathnet  crossref  elib
    17. Sagadeeva M.A., Zagrebina S.A., Manakova N.A., “Optimal Control of Solutions of a Multipoint Initial-Final Problem For Non-Autonomous Evolutionary Sobolev Type Equation”, Evol. Equ. Control Theory, 8:3 (2019), 473–488  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:236
    Full text:62
    References:46
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019